# SDR FDEA201006152017

- Difficulty date: June 15, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN IS CHAFED BY THE NR 5 SLAT BETWEEN THE INBD AND OUTBD   TRACKS. BLENDED CHAFED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 57-10-00, FIG   37, VOL I.  REMOVED FASTENERS IAW SRM 51-35-01, VOL II.  FABRICATED DOUBLER   IAW SRM 57-10-00, FIG 40, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01,   VOL II.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00, FIG 40, VOL I.
